Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    31
  • views
    13167

Day 8

gabinjude

379 views

So I started accutane 8 days ago, I'm on 40mg a day and i'm 5'4 and 118lbs. I started noticing dry lips and dry skin on the third day, and since then it has gotten worse and worse. I know some people said for them it's not until about the second or third week that it starts to effect them like that, but by day 8 i'm applying aquaphor every 20 minutes. The dry lips is more of an annoyance that anything painful and the aquaphor works really well so no bigge. I did breakout worse starting on day 3 and i'm just today noticing that it's starting to calm down a bit. I don't know if this is the initial breakout or not but if it is then hopefully it'll be over soon. No aches or pains, no headache, the only thing i notice is that i clench my jaw alot..weird, anyone else have this? well hopefully it'll get better and better, can't wait til this is over with and i have a beautiful complexion!

P.S.

I'm using philosophy purity face wash, the gentle cleanser

Aveeno calming facial mouisturizer with spf



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×